RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Selivanova, Nadezhda Yur'evna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 2

Number of views:
This page:141
Abstract pages:305
Full texts:76
References:24

http://www.mathnet.ru/eng/person79306
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. V. V. Vasil'ev, S. I. Piskarev, N. Yu. Selivanova, “Integrated Semigroups and $C$-Semigroups and Their Applications”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 131 (2017),  3–109  mathnet  zmath; J. Math. Sci. (N. Y.), 230:4 (2018), 513–646  scopus
2011
2. N. Yu. Selivanova, M. V. Shamolin, “Local solvability of some problem with free border”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, 8(89),  86–94  mathnet

Presentations in Math-Net.Ru
1. Об одной математической модели налогообложения
N. Yu. Selivanova
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
April 11, 2003 18:30
2. Неклассические методы вариационного исчисления для задачи быстродействия
N. Yu. Selivanova
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
May 17, 2002 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019